Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Non-noetherian regular rings of dimension 2


Author: James J. Zhang
Journal: Proc. Amer. Math. Soc. 126 (1998), 1645-1653
MSC (1991): Primary 16W50, 16E10, 16E70
MathSciNet review: 1459158
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study connected, not necessarily noetherian, regular rings of global dimension 2.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16W50, 16E10, 16E70

Retrieve articles in all journals with MSC (1991): 16W50, 16E10, 16E70


Additional Information

James J. Zhang
Affiliation: Department of Mathematics, Box 354350, University of Washington, Seattle, Washington 98195
Email: zhang@math.washington.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04480-3
PII: S 0002-9939(98)04480-3
Keywords: Connected algebra, global dimension, regular algebra
Received by editor(s): December 3, 1996
Additional Notes: This research was supported by an NSF Postdoctoral Fellowship
Communicated by: Ken Goodearl
Article copyright: © Copyright 1998 American Mathematical Society